I have high blood pressure. I am not overweight. I have not been able to find meds that would keep my bp down. I have been on almost every kind. I tried hyzaar with a diuretic in it and cartia and it stayed down but I was so weak I couldn't take it. I am now on benicar and verelan pm. I have only been on it 5 days but My face is swollen. I assume it is from not taking the diuretic but my eyes look awful. It takes about 2 weeks to see the results of a new med and since I have tried so many I hate to give up but I look horrible. I am drinking water. Is there anything I can do to make the swelling go away?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.